*** I know this is gross, but I would like serious replies***
I've been taking (Scivation caps) for close to a month now. I noticed around the time that I started that my bowels have become, um, *muddy*. Also, I've noticed HORRENDOUS gas when taking it. Also, going #2 seems to be harder, kinda like whatever muscles are used to push stuff out aren't working as well.
I stopped taking it for a week and the symptoms completely cleared up. I started back the middle of last week and guess what... more mud butt and gas.
Just to throw this out there - my uncle had his gall bladder removed, which, from my understanding, stores and excretes bile to aid in digestion (primarily fats). I work in the same small office with him and every time he eats fatty food (which is 90% of the time) he gets horrible gas and has complete ass explosion on the toilet (I know because I see the *remnants* in the toilet every day, along w/ his joking description).
I only mention this because I've noticed that his constant gas smells EXACTLY like the gas I get when taking . No matter what I eat, the gas smells exactly the same.
I was just wondering if anyone else has had these issues while taking Sesamin or could provide some explanation for these occurrences. I'm going to keep on w/ the Sesamin because it's more of an annoyance than anything.
An explanation or at least some "yeah, that happens to me, too" would be nice!
Thanks for putting up w/ this post and any helpful replies!